I am wondering how many other people have had trouble with water weight/weight gain from birth control pills. I have been through 5 prescriptions since last September and I feel like I’m about to give up (although I don’t really want to – I am on them mainly for a suspicion of endometriosis)…I think I have had almost every side effect known to man! My most recent problem is Ortho Tricyclen Lo and its water retention weight gain. I know it is water retention because I used to drink 3 litres of water daily and pee it out (I know tmi) and as soon as I went onto these pills 4 and a half months ago, I began to not pee it out but rather feel digustingly bloated and begun to gain weight (to the point that my clothes are beginning not to fit!). I work a physically demanding job at a horse barn 8 hrs/day, 4-5 days/week and ride 6 days/week and haven’t changed my diet so it’s not like there is much of a reason for me to gain weight at such a rapid pace (the weight mainly being in my a** and hips). The more water that I drink, the more that I feel bloated and my body will just not get rid of the excess water.
My next doctors appointment is in December but I am wondering if I should give him a call and see what his thoughts are? It is getting to the point of making me cry at least a couple times per week because I feel so disgusting. This is also the longest I’ve been on one prescription because other than the weight, this has been the best pill.